MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. RIST 079; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. RIST 079; CATHETER, PERCUTANEOUS
Model Number 107F-079-95
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Radial access guide catheter would not advance in brachial artery.Upon removal, the cath started to unwind and tip broke off.X-ray images confirmed tip in vessel.Upon completion of neuro intervention, the patient was taken to the or (operating room) for successful retrieval of catheter by vascular surgeon.

Brand Name
RIST 079
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC.
5290 california avenue
irvine CA 92617
MDR Report Key19749744
Report Number19749744
Device Sequence Number15739516
Product Code DQY
UDI-Device Identifier00763000413767
UDI-Public(01)00763000413767
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/18/2024
Report Date (Section F) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number107F-079-95
Device Lot Number23945-1004042027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age84 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite
Date Report Sent to FDA06/18/2024